MNT2024 –Exploring the heavy exotic neutron-rich nuclides via multinucleon transfer reactions– 2 – 5 July, 2024 Room #201 of Nishina RIBF Bldg. (E01), RIKEN, Wako, Japan

2 July, Tuesday

9:20 – Check-in counter

Opening session 10:00–10:05 Yutak 10:05–10:10 Naohi 10:10–10:15 Hiroy	a Watanabe to Saito	Watanabe (WNSC, IPNS, WNSC, IPNS, KEK IPNS, KEK RIKEN Nishina Center	Opening address Welcome address
Session 1 10:15 – 10:45 Yoshi 10:45 – 11:15 Timo 11:15 – 11:45 Anu F 11:45 – 13:15 Lunc	kazu Hirayama Dickel Kankainen	Watanabe (WNSC, IPNS, WNSC, IPNS, KEK GSI University of Jyväskylä	KEK) KISS for nuclear spectroscopy of MNT products MNT experiments with stable and secondary beams at the FRS and Super-FRS Ion Catcher Production and studies of neutron-rich nuclei at IGISOL
Session 2 13:15 – 13:45 Alexa 13:45 – 14:15 Katsu 14:15 – 14:45 Jonatl	nder Karpov hisa Nishio	w (University of York) JINR JAEA CEA	Status of MNT studies at JINR and perspectives Separation of evaporation residues produced in MNT reactions using JAEA-Recoil Mass Separator Synthesis of heavy nuclei in multinucleon transfer reaction ¹³⁶ Xe + ²³⁸ U close to 0 degree
14:45-15:10 Breal	x (25 min)		
Session 3 15:10–15:40 Devar 15:40–16:05 Galin 16:05–16:25 Kris F	a Knyazheva	ckel (GSI) JINR JINR Cyclotron Institute, Texas A&M University	MNT studies with Velocity Filters The experimental study of properties of MNT fragments formed in the reactions with ²³⁸ U Multi-Nucleon-Transfer and the production of Heavy Elements
16:25–16:50 Breal	x (25 min)		
Session 4 16:50–17:20 Jan Sa 17:20–17:50 Eman 17:50–18:15 Sota I	arén uele Vardaci	er Karpov (JINR) University of Jyväskylä INFN, Naples WNSC, IPNS, KEK	Studies of MNT reactions at the Coulomb barrier with Jväskylä in-flight separators MNT studies with TOF methods at GSI, JYFL and Dubna Current status and prospects of MNT study with helium gas-cell + MRTOF system towards $N = 126$ and 152

3 July, Wednesday

Session 5	Chair: Katsuhi	sa Nishio (JAEA)	
9:10-9:40	Vyacheslav Saiko	JINR	Theoretical investigation of multinucleon transfer reactions within the dynamic model based on Langevin equations
9:40-10:10) Julia Even	University of Groningen	What is NEXT? A setup to study Neutron-rich, heavy, EXotic nuclei produced in multinucleon Transfer reactions
10:10-10:35	5 Break (25 min)		
Session 6	Chair: Katsuhi	sa Nishio (JAEA)	
10:35-11:05	5 Kazuyuki Sekizawa	Tokyo Institute of Technology	Microscopic Approaches for Multinucleon Transfer Reactions Beyond TDHF: Future Perspective
11:05-11:35	5 Alexandra Zadvornaya	The University of Edinburgh	Development and commissioning of the MNT gas cell for IGISOL
11:35-13:05	5 Lunch (90 min)		
13:05-14:45	5 Facility tour (100 mi	n)	
14:45-15:05	5 Break (20 min)		
Session 7	Chair: Michiha	aru Wada (WNSC, IPNS, 1	KEK)
15:05-15:30) Yutaka Watanabe	WNSC, IPNS, KEK	Future plan of KISS for spectroscopy of neutron-rich actinoids
15:30-16:00) Paul Constantin	ELI-NP/IFIN-HH	Simulation of MNT experiments with INCREASE (GSI) and IGISOL (JYFL)
16:00-16:20) Penghui Chen	Yangzhou University	Shell effect in multinucleon transfer reactions
16:20-16:40) Zhaoqing Feng	South China University of Technology	Cluster transfer and cluster emission in massive transfer reactions
16:40-17:05	5 Break (25 min)		
Socian 9	Chaim Iulia Er	on (University of Croning	

Session 8	Chair: Julia Ev	en (University of Groning	gen)
17:05-17:35 1	Maxime Brodeur	University of Notre	The $N = 126$ Factory
		Dame	
17:35 – 17:55	Adrian Valverde	Argonne National	Opportunities with the $N = 126$ Factory at Argonne National
		Laboratory	Laboratory
17:55-18:15	Guy Savard	Argonne National	Status of the Commissioning of the $N = 126$ factory at ANL
		Laboratory	
18:15-18:35	Feresa Kurtukian	IEM-CSIC	Prospects of MNT studies at $N = 126$ for r-process
I	Nieto		nucleosynthesis with the ISOLDE Superconducting Recoil
			Separator

4 July, Thursday

Session 9 Chair: Yoshik 9:10–9:40 Andrei Andreyev 9:40–10:10 Praveen Srivastava	azu Hirayama (WNSC, IP University of York Indian Institute of Technology-Roorkee	NS, KEK) ISOLDE studies of the neutron-rich nuclides east of ²⁰⁸ Pb Shell model study of allowed and forbidden beta decay in the Pb region		
10:10-10:35 Break (25 min)				
Session Chair: Yoshik 10:35–11:00 Momo Mukai	azu Hirayama (WNSC, IP WNSC, IPNS, KEK	NS, KEK) The progress of in-gas-cell laser ionization spectroscopy of neutron-rich tungsten isotopes		
11:00-11:20 Cenxi Yuan	Sun Yat-sen University	Configuration-Interaction Shell Model (CISM) Understanding of Medium and Heavy Mass Nuclei		
11:20-11:40 Menglan Liu	Sun Yat-sen University	•		
11:40-13:10 Lunch (90 min)				
	Mukai (WNSC, IPNS, KE	EK)		
13:10-13:40 Rafael Ferrer-Garcia	a KU Leuven	High-resolution resonance ionization spectroscopy at the S3- Low Energy Branch of the GANIL-SPIRAL2 facility		
13:40-14:00 Arno Claessens	KU Leuven	Laser ionization of thorium via Rydberg states in hypersonic gas jets		
14:00-14:20 Fedor Ivandikov	KU Leuven	Simulation-aided offline optimization of the JetRIS apparatus		
14:20-15:45 Break (25 min)				
Session 12 Chair: Hirono	bu Ishiyama (RIKEN Nisł	nina Center)		
15:45–15:10 Toshitaka Kajino	Beihang University	Origin of the r-process elements in cosmic evolution and nuclear physics		
15:10-15:30 Filip Kondev	Argonne National Laboratory	Studies of <i>K</i> Isomers using Multi-nucleon Transfer Reactions and Gammasphere		
15:30-15:50 Anabel Morales	IFIC	Discovery of new ms-isomers in ²¹³ Tl and ²¹⁵ Tl at RIBF-RIKEN		
15:50–16:15 Break (25 min)				
	imura (WNSC, IPNS, KE			
16:15–16:45 Masato Asai	JAEA	Study of neutron-rich Fm and transfermium nuclei with ²⁵⁴ Es target and MNT		
16:45-17:05 Yoshihiro Aritomo	Kindai Unviersity	Systematic study of fission process in heavy and superheavy mass regions related to multinucleon transfer reactions		

18:00-20:00 Social dinner at Hirosawa Club (C72)

<u>5 July, Friday</u>

Session 14: Chair: Marco 2 9:10–9:40 Zsolt Podolyák	Rosenbusch (RIKEN Nish University of Surrey	ina Center) ²⁰⁸ Pb fragmentation at BigRIPS vs MNT reactions to produce N
5.10 7.40 Zsoft Fodolyak	Oniversity of Surrey	~ 126 nuclei
9:40-10:10 Oleg Tarasov	FRIB/MSU	Production and discovery of high-Z neutron-rich isotopes at NSCL and FRIB
10:10-10:35 Break (25 min)		
Session 15: Chair: Marco	Rosenbusch (RIKEN Nish	ina Center)
10:35–11:05 Dan Watts	University of York	Photoinduced many proton knockout – a new method to access neutron rich nuclei?
11:05-11:35 Zhong Liu	IMP, CAS	Status of the MNT program and its future plan at IMP
11:35-13:05 Lunch (90 min)		
Session 16: Chair: Peter Se	chury (WNSC, IPNS, KEK	ζ)
13:05 – 13:30 Jason Holt	TRIUMF	Ab initio calculations of heavy, exotic nuclei for r-process nucleosynthesis
13:30–13:55 Gheorghe Iulian Stefan	IPN Orsay	NEWGAIN project
13:55–14:15 Alisher Sanetullaev	New Uzbekistan University	Exploring exotic nuclei via multinucleon transfer reactions using light neutron-rich beams
14:15–14:35 Gonika	Inter-University Accelerator Center,	Coupled reaction channel description of single-nucleon transfer in ${}^{40}Ca + {}^{96}Zr$
14:35–14:55 Chandra Kumar	New Delhi Inter-University Accelerator Center, New Delhi	Study of transfer reactions in 28 Si + 140,142 Ce using a recoil separator
14:55-15:20 Break (25 min)		
Session 17: Chair: Anu Ka 15:20–15:40 Franziska Maier 15:40–16:10 Marco Rosenbusch 16:10–16:35 Jinn Ming Yap	nkainen (University of Jy FRIB/MSU RIKEN Nishina Center The University of Hong Kong	Highly selective and high-flux MR-ToF mass separation The mrtof mass measurement project at BigRIPS

16:35-16:40	

Closing